Jump to content

Uncontrollable Lip pursing causing horrible tmj issues


[Wa...]

Recommended Posts

:(I've been uncontrollably snacking my lips for the past month. I don't take antispychotics.  Is tarditive dyskinesia a side effect of benzo withdrawal? I take trazadone,  protonix and dicyclomine, all which I've just read can cause this!!! I also discontinued Prozac in March. I was at a very low dose 2 mg for about a year and then stopped in March Like I need more crap@ it's causing unrealistic tightening of my neck and tmj which is from wd. Omg do I taper one and see if it goes away or is it just wd?
Link to comment
Share on other sites

Hi there,

Hoping and wishing better health and speedy recovery. I looked into your history and current needs, the lip snacking could be due to Prozac, opiate pain killer and benzo withdrawl all together. I am no doctor but reading so much stuff here lead me to think so.

Maybe others would have better thoughts.

Link to comment
Share on other sites

I had a nervous tick of rubbing my tongue against the roof of my mouth to the point I got blisters but once I recovered I quit doing it, just another gift from benzo's.
Link to comment
Share on other sites

Fere,

 

I recently discontinued a low does of Prozac and updosed my klonopin in March, do you think it can be from that?

 

 

Link to comment
Share on other sites

×
×
  • Create New...